# SDR DHL2007362510

- Difficulty date: January 6, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 47,663 hours, 30,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK AND SEAT TRACK FLANGE AT RBL 37 AN BETWEEN FRAME 40 THRU 50 HAS CORROSION.  CORROSION REMOVED AT CABIN FLOOR SEAT TRACK FLANGE BETWEEN FR 40 THRU FR 50 RBL 37 IAW A 300 SRM 51-40-11,NOMINAL THICKNESS .078 MAT REMOVED .020,MAT REMAINING .058. FOUND OUT OF LIMITS IAW A300 SRM 53-10-00 FIG 612.  REMOVED AND REPLACED SEAT TRACK SECTION FROM FR 40 THRU FR 44.5 AT RBL 37 IAW A300 SRM 51-41-00,51-10-40, 51-40-12, 51-30-30.  INSTALLED PERMANENT REPAIR.
